Kodai Mathematical Journal

Meromorphic functions that share three sets

Hong-Xun Yi

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 20, Number 1 (1997), 22-32.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043717

Digital Object Identifier
doi:10.2996/kmj/1138043717

Mathematical Reviews number (MathSciNet)
MR1443362

Zentralblatt MATH identifier
0882.30019

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Yi, Hong-Xun. Meromorphic functions that share three sets. Kodai Math. J. 20 (1997), no. 1, 22--32. doi:10.2996/kmj/1138043717. https://projecteuclid.org/euclid.kmj/1138043717


Export citation

References

  • [1] W. K. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • [2] F. GROSS, On the distribution of values of meromorphic functions, Trans. Amer. Math. Soc, 131 (1968), 199-214
  • [3] G. G. GUNDENSEN, Meromorphic functions that share three or four values, J. London Math Soc, 20 (1979), 457-466.
  • [4] F. GROSS AND C. F. OSGOOD, Entire functions with common preimages, Factorization Theor of Meromorphic Functions, Marcel Dekker, 1982, 19-24.
  • [5] H. -X. Yi, Meromorphic functions with common preimages, J. of Math. (Wuhan), 7 (1987), 219-224
  • [6] G. BROSCH, Eindeutigkeitssatze fur meromorphe Funktionen, Thesis, Technical University o Aachen, 1989.
  • [7] H. -X. Yi, On the uniqueness of meromorphic functions, Acta Math. Sinica, 31 (1988), 570-576
  • [8] K. TOHGE, Meromorphic functions covering certain finite sets at the same points, Kodai Math J., 11 (1988), 249-279.
  • [9] H. -X. Yi, Meromorphic functions that share two or three values, Kodai Math. J., 13 (1990), 363-372
  • [10] G. JANK AND N. TERGLANE, Meromorphic functions sharing three values, Math. Pannon., (1991), 37-46.
  • [11] L. R. SONS, Deficiencies of monomials, Math. Z., III (1969), 53-68
  • [12] S. -P. WANG, On meromorphic functions that share four values, J. Math. Anal. Appl., 17 (1993), 359-369.
  • [13] H. -X. Yi AND C. C. YANG, Theory of the Uniqueness of Meromorphic Functions, Scienc Press, Beijing, 1995.
  • [14] R. NEVANLINNA, Einige Eindeutigkeitssatze in der Theoe der meromorphen Funktionen, Acta Math., 48 (1926), 367-391